学术期刊
切换导航
首 页
文 章
期 刊
投 稿
预 印
会 议
书 籍
新 闻
合 作
我 们
按学科分类
Journals by Subject
按期刊分类
Journals by Title
核心OA期刊
Core OA Journal
数学与物理
Math & Physics
化学与材料
Chemistry & Materials
生命科学
Life Sciences
医药卫生
Medicine & Health
信息通讯
Information & Communication
工程技术
Engineering & Technology
地球与环境
Earth & Environment
经济与管理
Economics & Management
人文社科
Humanities & Social Sciences
合作期刊
Cooperation Journals
首页
数学与物理
应用数学进展
Vol. 15 No. 10 (October 2026)
期刊菜单
最新文章
历史文章
检索
领域
编委
投稿须知
文章处理费
最新文章
历史文章
检索
领域
编委
投稿须知
文章处理费
符号非奇异的双星符号模式
Sign‑Nonsingular Double‑Star Sign Patterns
DOI:
10.12677/aam.2026.1510426
,
PDF
,
被引量
作者:
沈雨晴
:辽宁师范大学数学学院,辽宁 大连
关键词:
符号模式
;
双星符号模式
;
符号非奇异
;
Sign Pattern
;
Double Star Sign Pattern
;
Sign‑Nonsingular
摘要:
本文基于双星符号模式的结构特点,研究双星符号模式是否符号非奇异。借助组合矩阵论和图论的理论知识,根据双星符号模式对角线中零元素的数量分情形讨论,给出了
n
阶双星符号模式符号非奇异的具体结构。该研究结果丰富了树符号模式理论,对符号模式矩阵的相关研究提供了一点新思路,具有一定借鉴意义。
Abstract:
This paper investigates whether a double‑star sign pattern is sign‑nonsingular based on its structural characteristics. With the aid of theories from combinatorial matrix theory and graph theory, we discuss different cases according to the number of zero entries on the diagonal of a double‑star sign pattern, and present the concrete structures for an
n
-order double‑star sign pattern to be sign‑nonsingular. The obtained results enrich the theory of tree sign patterns, offer some new ideas for relevant research on sign pattern matrices, and possess certain reference value.
文章引用:
沈雨晴. 符号非奇异的双星符号模式[J]. 应用数学进展, 2026, 15(10): 427-434.
https://doi.org/10.12677/aam.2026.1510426
参考文献
[1]
Samuelson, P.A. (1947) Foundations of Economic Analysis. Harvard University Press.
[2]
Eschenbach, C.A. (1987) Eigenvalue Classification in Qualitative Matrix Analysis. Clemson University.
[3]
Brualdi, R.A. and Shader, B.L. (1995) Matrices of Sign-Solvable Linear Systems. Cambridge University Press.
https://doi.org/10.1017/cbo9780511574733
[4]
Lim, C.C. (1993) Nonsingular Sign Patterns and the Orthogonal Group.
Linear Algebra and Its Applications
, 184, 1-12.
https://doi.org/10.1016/0024-3795(93)90366-v
[5]
Mou, G.F., Huang, J. and Zhong, Q. (2017) The Minimum Rank Problem of Signed Trees.
Journal of Southwest University
(
Natural Science Edition
), 39, 69-74.
[6]
Jiao, Y. (2022) The Double Star Sign Pattern Matrix with Order 4 That Allow Algebraic Positivity.
Advances in Applied Mathematics
, 11, 7960-7967.
https://doi.org/10.12677/aam.2022.1111843
[7]
Gao, Y.B. and Li, J.S. (2001) On the Potential Stability of Star Sign Pattern Matrices.
Linear Algebra and Its Applications
, 327, 61-68.
https://doi.org/10.1016/s0024-3795(00)00329-3
[8]
MacGillivray, G., Tifenbach, R.M. and van den Driessche, P. (2005) Spectrally Arbitrary Star Sign Patterns.
Linear Algebra and Its Applications
, 400, 99-119.
https://doi.org/10.1016/j.laa.2004.11.021
[9]
Catral, M., Olesky, D.D. and van den Driessche, P. (2009) Allow Problems Concerning Spectral Properties of Sign Pattern Matrices: A Survey.
Linear Algebra and Its Applications
, 430, 3080-3094.
https://doi.org/10.1016/j.laa.2009.01.031
[10]
Li, H.H. and Li, J.S. (2009) On Potentially Nilpotent Double Star Sign Patterns.
Czechoslovak Mathematical Journal
, 59, 489-501.
https://doi.org/10.1007/s10587-009-0033-3
投稿
为你推荐
友情链接
科研出版社
开放图书馆